CureZone   Log On   Join
adrenal fatigue
 
karen5 Views: 3,664
Published: 12 years ago
 

adrenal fatigue


Hi, I have been going through hell for the past 10 months, to the point where I believed ( still do ) that I had some fatal disease....

I have been tested for a multitude of things.... and tests have shown i have a vit D deficiency, a mild calcuim deficiency, and vit B12 levels on the lower side of normal,also my thyriod test has come back one quite low, the other high normal ?? i have been taking suppliments for all these for the past 2.5 months. I alos have a mirena IUD, which i got about a month before all these sympotoms started ( i had a 6 week old baby at the time ) Ive done alot of research on side effects of mirena, and one common one Ive found is arenal fatigue ???

I was feeling alot better after all these supliments, but the past few weeks ive been feeling pretty bad again... The symptoms seem to get worse during times of severe stress, and also just before my period !! Ive had alot of added stress the past few months.......

my symptoms are.... fatigue, aching tired muscles in my arms and legs, a feeling a weakness in arms and legs, pain in hands ( in the muscles ), also in a few of the joints in fingers, anxiety, ( 1 x panic attack ) depression, mood swings, an internal shaking in my chest area , Sugar cravings, the list is longer, but i can think of them all now ??/

What do you think ??? any help would be really appreciated, as im going a bit nuts here with all the worry ??? i need to know whats wrong with me..

Thanks for any help
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.844 sec, (1)